# SDR P5CA9700897

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 17 VC FLAP FOLDING NOSE O/B PORTION CRACKED AND DEFORMED.  REPAIRED NOSE FAIRING PER BOEING SRM 57-50-03.  REMOVAL/INSTALLATION PER MM 27-81-02 DWP C/N 012 RAISED.
